Log In Sign Up

Night sweats again


Forum: Autoimmune Diseases and Disorders

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Autoimmune Diseases and Disorders LinkBack Topic Tools Search this Topic Display Modes
  #1  
February 23rd, 2007, 05:50 AM
Colee's Avatar Platinum Supermommy
Join Date: Apr 2005
Location: Northeastern Ohio
Posts: 16,731
Send a message via Yahoo to Colee
It's the Prednisone...has to be. Anytime I am on this junk I wake up freezing cold but drenched in sweat! I wonder if there is something I can do differently so I dont have the sweats at night.

Other side effects I have started having...8LB weight gain(I can understand about 5LBS of it because I lost ALOT the 2.5 days Ryan was hospitalized)

Skin burning-my hair nerve endings hurt,my skin(back,neck,shoudlers,arms) feel like I have massive sunburn...hurts to touch.

Mood swings havent begun yet...I called my therapist last week when I started on this and asked for my Paxil to be up'd while I am on Prednisone again(scheduled to be taking this until May 30th)

Tremors...but that could also be the MS. I notice while I take Pred I get worse tremors


Does anyone know if anything can be done about these side effects while on prednisone?
__________________
Nichole,Mommy to Emily and Ryan
<div align="center"></div><blockquote><div align="center">

</div>







</blockquote>
Reply With Quote
  #2  
February 23rd, 2007, 10:20 AM
Member
Join Date: Dec 2006
Posts: 35
Colee

I am unable to help I have not had to go on Predisone yet and will be fighting not to go on it.
I understand the side effects are terrible.
Presently I have just gone to see a Naturopath to try and help as I have been feeling horrible lately. Extremely fatigued.

Hope you feel better
Reply With Quote
  #3  
February 23rd, 2007, 11:00 AM
texasmomof2
Guest
Posts: n/a
Nichole!!

I HATE PREDNISONE! I absolutely refuse to take it, and my rheumy knows it. She and I argue about it all the time. At the most, I will take a Medrol dose pack that is over in 7 days. I hate the side effects, and there is nothing you can do about them, as far as I know. I wish I knew more for you, but I just wanted to offer you some hugs.
Reply With Quote
  #4  
February 24th, 2007, 07:44 AM
stormy's Avatar Mega Super Mommy
Join Date: Nov 2006
Location: South Alabama
Posts: 3,855
Send a message via AIM to stormy Send a message via Yahoo to stormy
Predisone will do some strange things to your body. I would call your GI and just let them know the side effects that you are having. They might be able to give you something to help with the side effects.
__________________
<div align="center"></div>
Reply With Quote
  #5  
February 24th, 2007, 09:40 AM
Colee's Avatar Platinum Supermommy
Join Date: Apr 2005
Location: Northeastern Ohio
Posts: 16,731
Send a message via Yahoo to Colee
Quote:
Predisone will do some strange things to your body. I would call your GI and just let them know the side effects that you are having. They might be able to give you something to help with the side effects.[/b]
I'm gonna give that a shot...doubtful they can help me...but worth a shot!!
__________________
Nichole,Mommy to Emily and Ryan
<div align="center"></div><blockquote><div align="center">

</div>







</blockquote>
Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 08:05 PM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0